# SDR MASA97242

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 8510180001
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 7491 - CPR-DEN - CREW REPORTED THAT THE PASSENGER DOOR CABLE WOULD NOT ALLOW THE DOOR TO OPEN.  DEN MAINTENANCE INSPECTED AND RIGGED THE DOOR CABLE.  AIRCRAFT RETURNED TO SERVICE.  (M)
